# SDR YENA20120514499

- Difficulty date: May 14, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 2970
- Aircraft time: 21,539 hours, 7,618 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Release Cable
- Condition: Failed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6409 MCO-LCQ, ON HEAVY MAINTENANCE CHECK FOUND LT SIDE EMERGENCY EXIT SLIDE RELEASE CABLE FAILED THE OPERATIONAL TEST.  SLIDE WOULD HAVE FAILED TO DEPLOY IN AN EMERGENCY.  LT EMERGENCY EXIT RELEASE CABLE REPLACED PER TC A320-53-1227-01.
